Paolamaria Pietramala
Paolamaria Pietramala
Associate Professor, Department of Mathematics, University of Calabria
Dirección de correo verificada de unical.it - Página principal
Título
Citado por
Citado por
Año
Existence and multiplicity of non-negative solutions for systems of perturbed Hammerstein integral equations
G Infante, P Pietramala
Nonlinear Analysis: Theory, Methods & Applications 71 (3-4), 1301-1310, 2009
962009
Non-negative solutions of systems of ODEs with coupled boundary conditions
G Infante, FM Minhós, P Pietramala
Communications in Nonlinear Science and Numerical Simulation 17 (12), 4952-4960, 2012
582012
Eigenvalues and non-negative solutions of a system with nonlocal BCs.
G Infante, P Pietramala
Nonlinear Studies 16 (2), 2009
512009
Existence and localization of positive solutions for a nonlocal BVP arising in chemical reactor theory
G Infante, P Pietramala, M Tenuta
Communications in Nonlinear Science and Numerical Simulation 19 (7), 2245-2251, 2014
412014
A third order boundary value problem subject to nonlinear boundary conditions
G Infante, P Pietramala
Mathematica Bohemica 135 (2), 113-121, 2010
402010
A cantilever equation with nonlinear boundary conditions
G Infante, P Pietramala
Electron. J. Qual. Theory Differ. Equ 15, 2009, 2009
402009
Non-trivial solutions of local and non-local Neumann boundary-value problems
G Infante, P Pietramala, FAF Tojo
arXiv preprint arXiv:1404.1390, 2014
382014
A note on a beam equation with nonlinear boundary conditions
P Pietramala
Boundary Value Problems 2011 (1), 376782, 2011
372011
A note on a beam equation with nonlinear boundary conditions
P Pietramala
Boundary Value Problems, 2010
372010
Multiple nonnegative solutions of systems with coupled nonlinear boundary conditions
G Infante, P Pietramala
Mathematical Methods in the Applied Sciences 37 (14), 2080-2090, 2014
332014
Solutions of perturbed Hammerstein integral equations with applications
F Cianciaruso, G Infante, P Pietramala
Nonlinear Analysis: Real World Applications 33, 317-347, 2017
312017
Perturbed Hammerstein integral inclusions with solutions that change sign
G Infante, P Pietramala
Commentationes Mathematicae Universitatis Carolinae 50 (4), 591-605, 2009
272009
Convergence of approximating fixed points sets for multivalued nonexpansive mappings
P Pietramala
Comment. Math. Univ. Carolin 32 (4), 697-701, 1991
271991
Nontrivial solutions of a nonlinear heat flow problem via Sperner’s Lemma
PK Palamides, G Infante, P Pietramala
Applied Mathematics Letters 22 (9), 1444-1450, 2009
262009
Positive solutions for a class of nonlocal impulsive BVPs via fixed point index
G Infante, P Pietramala, M Zima
Topological Methods in Nonlinear Analysis 36 (2), 263-284, 2010
252010
The use of the E-metric spaces in the search for fixed points
E De Pascale, G Marino, P Pietramala
Le Matematiche 48 (2), 367-376, 1993
221993
Nonzero radial solutions for a class of elliptic systems with nonlocal BCs on annular domains
G Infante, P Pietramala
Nonlinear Differential Equations and Applications NoDEA 22 (4), 979-1003, 2015
202015
Nonlocal impulsive boundary value problems with solutions that change sign
G Infante, P Pietramala
AIP Conference Proceedings 1124 (1), 205-213, 2009
192009
FOURIER-TYPE MINIMAL EXTENSIONS IN REAL L₁-SPACE
G Lewicki, G Marino, P Pietramala
The Rocky Mountain Journal of Mathematics, 1025-1037, 2000
182000
Impulsive neutral integrodifferential equations on unbounded intervals
G Marino, P Pietramala, L Muglia
Mediterranean Journal of Mathematics 1 (1), 93-108, 2004
162004
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20